# SDR COMA0760082

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 17,784 hours, 15,811 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 938
- Condition: Faulty
- Location: Nose Hyd Bay
- Part time: 17,776 hours, 15,807 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5389 - RECEIVED GEAR DISAGREE DURING EXTENSION INDICATION NOSE GEAR MALFUNCTION.  PRIOR TO QRH COMPLETION, MESSAGE DISAPPEARED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PRIORITY VALVE, CLEANED AND LUBRICATED NOSE LANDING GEAR.  NO FURTHER DEFECTS.
